# SDR ASAA2013111496507

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT CORRODED AT RBL 6 BETWEEN 727 & 727A.  ACFT GROUNDED.  BLENDED AREA ORIGINAL THICKNESS .63, REMOVED .009 REMAINING .054 AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 1A-2.  REMOVED DAMAGE SECTION IAW SRM 53-00-53 REPAIRED.  LOCATED AND DRILLED CHANNEL EXTRUSION AND CHANNEL SPLICE IAW SRM 53-00-53, REPAIR AND SRM 51-40-05 ALODINED AND PRIMED CHANNEL EXTRUSION AND SPLICE IAW SRM 51-20-01. INSTALLED NEW CHANNEL EXTRUION REPAIR A AND STA 727 TO 727C RBLG IAW SRM 53-00-53 REPAIR 4.
